# SDR UPS02239396

- Difficulty date: August 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: 6516201188
- Condition: Corroded
- Location: Ws192
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H WING REAR SPAR LWR CHORD T BRACKET CORRODED WS 192     TO GAIN ACCESS #2 TANK FRONT SPAR PANELS REMOVED. NEW BRACKET INSTAL LED IOAW BOEING DWG 65-16201, WING PANELS CLOSED.
